After stopping depo did anyone lose the weight it made you gain? And how fast was it?

Question is Closed Report Mark as Favorite

Answers (1)

17 Nov 2009

Most people will need to make an effort to lose the weight gained whilst on Depo-provera.

You will not lose weight automatically by stopping.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Depo-Provera - I was on depo for 10yrs straight and never had any weight problems, I went off of it?

... for five, ive been back on it for one yr and have gained 50lbs. could it be the depo or maybe my age 39, or methadone?

2 answers 18 Apr 2011

What did the Depo-Provera do to my hormones to make me gain this weight & how do I get it off?

I had the Depo-Provera shot after we lost our son to prevent pregnancy well on medicine for depression. I gained 30lbs in 2 weeks and another 10lbs ...

1 answer 30 Apr 2011

I stopped taking depo provera after two injections, will that make me lose the weight I gained?

Depo Provera is a birth control shot that it 99% effective. My periods lasted 1.5-2weeks long.

1 answer 13 Jun 2011

Depo-Provera - I took my first depo shot in February and supposes to went back the end of April?

But now I am having dark brown blood that real look black blood but it isn't a lot just when I pee or wipe. When I started my depo shot I ...

1 answer 3 Aug 2012

Depo-Provera Contraceptive - I gained 40kg in the month following commencement of depo-provera. This

i gained 40+kg in the month following commencement of depo-provera last year 2012/13. This excess weight is now impossible to lose, proven over last ...

1 answer 4 Feb 2014